# SDR FDEA201101310433

- Difficulty date: January 31, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO COMPARTMENT - BILGE AREA STA 6-10 TO STA 6-30 BETWEEN LONGERON 42 LT AND LONGERON 43 LT INTERCOSTAL CRACKED.  INTERCOSTAL REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 45. NEW INTERCOSTAL FABRICATED AS PER  DRAWING ACA7049 REVISION G. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 111.
